CureZone   Log On   Join
Strange coloured stools after taking Invermectin
 
China49 Views: 1,380
Published: 10 years ago
 

Strange coloured stools after taking Invermectin


Hi,

I have been diagnosed with Strongyloides and prescribed Invermectin orally. it resulted in me producing lots of soft stools that were pink tinged in colour for about 2 days. Does any one have an explanation? is this blood tinging the stools or a chemical reaction?

The second time I took it..there was no pink at all. So I am wondering if the first lot killed the ones in my gut and as they let go ..it resulted in bleeding??

Thanks
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.625 sec, (1)